| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
01/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: vanguard cr ilok fem-lt 70 catalog # 183032 lot # j6858698.Biomet cc i-beam tray 75mm catalog # 141224 lot # j6785147.Customer has indicated that the product will not be returned because it remains implanted.Multiple mdr reports were filled for this event: 0001825034-2022-00467.According to tabers medical dictionary ¿ manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.With anesthesia is (mua).Per clinical orthopaedics and related research (how to treat the stiff total knee arthroplasty? a systematic review), mua is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Remains implanted.
Event or Problem Description
It was reported patient had a manipulation under anesthesia due to limited range of motion and stiffness in knee forty eight days post implantation.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
Event or Problem Description
No further event information available at the time of this report.